• THE VOICE
    OF THE VALLEY
    Covering the Almanzora Valley on 107.5FM
    Arboleas to Oria and Macael to Puerta Lumbreras
    LISTEN LIVE NOW  ►
  • THE VOICE
    OF THE COAST
    Covering the East Almeria Coast on 107.5FM
    Mojacar to Vera and Los Gallardos to Antas
    LISTEN LIVE NOW  ►
  • THE NON-STOP
    PARTY STATION
    Exciting and fun DJ's playing the very best hand picked
    selection of music from the 60s to chart and rock to pop.
    LISTEN LIVE NOW  ►
SHOW SCHEDULE

Enjoy radio every day with the best mix of music and shows! Most DJ's will enable live chat so you can interact in real time and get involved from wherever you are.

Most of the shows feature some sort of musical quiz and the DJ's and The Station love the interaction and the community feel Almeria Radio gives. Be sure to check out our show schedule below...

Monday shows

6.00AM • PAUL BAKER'S GOLDEN HITS
A show dedicated to the best music and interesting facts from the last 60 years
7.00AM • SUNRISE WITH CRAIG SCOTT
Wakey Wakey Spain with Craig Scott
8.00AM • THE TOTAL ENTERTAINMENT SHOW
Music, quizzes and headlines with Danny FS
10.00AM • CATDOG'S PARTY PLAYLIST
The party playlist with CatDog including the mystery voice, guess the lyrics, dingbats and great music
12.00PM • MALLY'S MIDDAY SHOW
The Midday show hosted by Mally, fun and banter and taking your requests
2.00PM • JOHNNY BOY'S JUKEBOX
Bring your virtual 50p's for the biggest musical variety on the airwaves with Johnny Boy's Jukebox!
5.00PM • THE 5 O'CLOCK HIT MIX
The hottest hits from the last two years plus the latest brand new releases
7.00PM • MONDAY MOVIE MIXTAPE
Claire FS brings us a show with soundtracks from the biggest movies
9.00PM • THE SLADE SHOW WITH TIM DAINES
An hour celebrating the music of Slade with trivia, facts and requests
10.30PM • MONDAY NIGHTS ROCK
Join Sparky for your Monday night fix of everything rock!.
12.30PM • HAND PICKED MUSIC
A great mix of music to end your day!
3.00AM • LATE NIGHT LOVE
A mix of the favourite love songs followed by country classics

Tuesday shows

6.00AM • PAUL BAKER'S GOLDEN HITS
A show dedicated to the best music and interesting facts from the last 60 years
8.00AM • THE TOTAL ENTERTAINMENT SHOW
Music, quizzes and headlines with Danny FS
10.00AM • CATDOG'S PARTY PLAYLIST
The party playlist with CatDog including the mystery voice, guess the lyrics, dingbats and great music
12.00PM • MALLY'S MIDDAY SHOW
The Midday show hosted by Mally, fun and banter and taking your requests
2.00PM • JOHNNY BOY'S JUKEBOX
Bring your virtual 50p's for the biggest musical variety on the airwaves with Johnny Boy's Jukebox!
5.00PM • THE 5 O'CLOCK HIT MIX
The hottest hits from the last two years plus the latest brand new releases
7.00PM • THE ARTIST OF THE WEEK SHOW
A 1 hour show dedicated to our artist of the week
8.00PM • THE JAZZ, FUNK & SOUL SHOW
Dave T takes a tour of the very best music from the soul funk and jazz eras!
9.00PM • RYAN BROWN'S REQUEST BARRE
Join Ryan for a journey into guitar classics from rock, punk, ska and Indie and of course your requests... in 'The Request Barre'
11.00PM • HAND PICKED MUSIC
A great mix of round up your day!
3.00AM • LATE NIGHT LOVE
A mix of the favourite love songs followed by country classics

Wednesday shows

6.00AM • PAUL BAKER'S GOLDEN HITS
A show dedicated to the best music and interesting facts from the last 60 years
08.00AM • THE TOTAL ENTERTAINMENT SHOW
Music, quizzes and headlines with Danny FS
10.00AM • CATDOG'S PARTY PLAYLIST
The party playlist with CatDog including the mystery voice, guess the lyrics, dingbats and great music
12.00PM • MALLY'S MIDDAY SHOW
The Midday show hosted by Mally, fun and banter and taking your requests
2.00PM • JOHNNY BOY'S JUKEBOX
Bring your virtual 50p's for the biggest musical variety on the airwaves with Johnny Boy's Jukebox!
5.00PM • THE 5 O'CLOCK HIT MIX
The hottest hits from the last two years plus the latest brand new releases
7.00PM • THE TOP 10 SHOW
Join Pam and Steve for a bit of fun and 5 decades of top 10 hits!
9:00PM • BIG N GROOVY 70'S
Jim Scott takes us back to the big hits of the 70's
11.00PM • THE EUROVISION SHOW
Join Simon Harding and special guests every week for a look back at the biggest songs and history of Eurovision!
00.00AM • HAND PICKED MUSIC
A great mix of music to end your day!
3.00AM • LATE NIGHT LOVE
A mix of the favourite love songs followed by country classics

Thursday shows

6.00AM • PAUL BAKER'S GOLDEN HITS
A show dedicated to the best music and interesting facts from the last 60 years
8.00AM • THE TOTAL ENTERTAINMENT SHOW
Music, quizzes and headlines with Danny FS
10.00AM • CATDOG'S PARTY PLAYLIST
The party playlist with CatDog including the mystery voice, guess the lyrics, dingbats and great music
12.00PM • MALLY'S MIDDAY SHOW
The Midday show hosted by Mally, fun and banter and taking your requests
2.00PM • AFTERNOON ESSENTIALS WITH JOHN ALEX
A show packed with hits, classics, 60s, 70s, 80s and more
5.00PM • THE 5 O'CLOCK HIT MIX
The hottest hits from the last two years plus the latest brand new releases
7.00PM • THE CRAZEE WORLD OF MUSIC
A musical rollercoaster from every song genre with the music maestro himself, Chris Roberts
9.00PM • THE VINTAGE ROCK SHOW
Vintage Rock and guest interviews with Paul Stephenson.
10.00PM • HAND PICKED MUSIC
A great mix of music to end your day!
3.00AM • LATE NIGHT LOVE
A mix of the favourite love songs followed by country classics

Friday shows

6.00AM • PAUL BAKER'S GOLDEN HITS
A show dedicated to the best music and interesting facts from the last 60 years
7.00AM • SUNRISE WITH CRAIG SCOTT
Wakey Wakey Spain with Craig Scott
8.00AM • THE TOTAL ENTERTAINMENT SHOW
Music, quizzes and headlines with Danny FS
10.00AM • CATDOG'S PARTY PLAYLIST
The party playlist with CatDog including the mystery voice, guess the lyrics, dingbats and great music
12.00PM • MALLY'S MIDDAY SHOW
The Midday show hosted by Mally, fun and banter and taking your requests
2.00PM • AFTERNOON ESSENTIALS WITH JOHN ALEX
A show packed with hits, classics, 60s, 70s, 80s and more
4.00PM • THE WRIGHT WAY
David Wright with 'The Wright Way'. An informative show with great music plus advice on living and working in Spain.
5.00PM • THE 5 O'CLOCK HIT MIX
The hottest hits from the last two years plus the latest brand new releases
7.00PM • READY FOR THE WEEKEND
An hour of dance and party anthems with Lee Everest
8.00PM • WEEKEND ANTHEMS WITH SIMON MARSHALL
Old school throwbacks and newly released club anthems with Simon Marshall
10.00PM • HIGHER GROUND RADIO
Packed with electronic music and fresh new talent with DJ/Producer Shawn Jackson
11.00PM • HAND PICKED CHART MUSIC
A great mix of chart music from the last 10 years to end your day!
3.00AM • LATE NIGHT LOVE
A mix of the favourite love songs followed by country classics

Saturday shows

6.00AM • HAND PICKED MUSIC
A great mix of music to end your day!
8:00AM • THE WEEKEND WAKEUP SHOW
Wake Wakey Spain with Ian M
10.30AM • TIM 'N' CHARLIE
Music, fun and plenty of chat and banter
1.00PM • THE BUZZ WITH BRIGGSY
pop. 60's 70's, fun songs and music from all genres with Rob 'Briggsy' Brigs
3.00PM • BRITPOP CLASSICS *STARTS EARLY FEB*
Join Any B for two hours of unbeatable and fabulous BritPop classics!
5.00PM • DANCE PARTY WEEKLY
Lee Everest brings us 2 hours of party anthems and dance classics to kick off your Saturday night party!
7.00PM • GLOBAL SESSIONS WITH PAUL RUDD
An hour long journey into the hottest tracks right now with exclusive guest mixes
8.00PM • NOUGHTY NINETIES WITH JEZTA
Dance and Club Classics from the 90s and 00s with Jezta
10.00PM • HOT HOUSE HOUR
Dave Baker take you on a journey of discovery and aural pleasure as he brings you the hottest and freshest funky, deep and tech house!
11.00PM • SUGAR RADIO SHOW
Robin Schulz brings his favorite tracks, latest releases and classic hits each and every week inthe SUgar Radio Show!
12.00AM • THE BEST OF THE CURRENT UK CHARTS
A great mix of current chart music from the last few years to songs released this week!
3.00AM • LATE NIGHT LOVE
A mix of the favourite love songs followed by country classics

Sunday shows

6.00AM • PAUL BAKER'S WEEKEND GOLDEN HITS
A show dedicated to the best music and interesting facts from the last 60 years
8.00AM • THE WEEKEND WAKEUP SHOW
Wake Wakey Spain with Ian M
10.00AM • THE SUNDAY SERVICE
Great music for your Sunday morning with Nicki Noodles
12.00PM • THE SUNDAY LUNCH
Join Terry Stevens for 2 hours of fabulous R & B, Soul, Rock and Pop.
2:00PM • A KICK UP THE 80'S
Jim Scott takes us back to the big hits of the 80's
4:00PM • DOUBLE TROUBLE
Music and fun with Craig and Keith, and some musical quizzes
6.00PM • STEVE MOSLEY'S MUSIC ROOM
The Music room is real! Join Steve for a musical journey featuring songs from his vast collection musical wonders!
7.00PM • JON CAMPBELLS ULTIMATE PLAYLIST SHOW
Producer and DJ Jon Campbell brings us the very best music from across Europe. It's the Ultimate Playlist!
9.00PM • THE REGGAE REVOLUTION SHOW
Chris Roberts brings us a hour long show dedicated to the best of Raggae, Ska and Dub
10.00PM • PAUL BAKER'S RETRO SHOW
Playing some of the biggest hits on the planet!
00.00AM • HAND PICKED MUSIC
A great mix of music to end your day!
3.00AM • LATE NIGHT LOVE
A mix of the favourite love songs followed by country classics

Sponsors

Copyright Almeria Radio Spain. Almeria Radio is licenced with the SGAE.